# SDR DLM88960532

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR RETRACTION LANDING GEAR LIGHTS INDICATED AN UNSAFE NOSE GEAR.  EXTENDED GEAR, GOT THREE DOWN AND LOCKED.  RETURNED TO AIRPORT.  LOUD NOISE ACCOMPANIED UNSAFE INDICATION AS THOUGH GEAR DOOR NOT CLOSED.  SWUNG NOSE GEAR.  ALL INDICATION IS GOOD.  FOUND NOSE STRUT PNEUMATIC CHRG UNDERSERVICED.  VERIFIED PROPER FLUID LEVEL.  SERVICED PNEUMATIC CHRG PROPERLY.  RAN STRUT ENTIRE LENGTH SEVERAL TIMES.  SWUNG GEAR.  RETURNED TO SERVICE.
